Hiya, I'm currently on Yasmin contraception pill, but missed 2 pills in 2 weeks, then a further pill 12 April, and finished pack 13 April, I then had intercourse 19th April, and my period came as normal on 20th April. However, I am now experiencing pregnancy symptoms such as bloating, tiredness, urinating more often, nausea, and also have noticed feel warmer than usual this last week, also have a feeling at times as if my heart is pounding harder than normal. Is it possible for me to have symptoms this early, when my period isn't due for another 2 weeks, and is there a high chance I could be pregnant? I have done a HPT which is negative, but could just be too early to tell. Am I just being paranoid?
hi, i too have the same problem , but i am not using any pills as it will be my 1st pregnancy . I am very tired, feeling like vomiting but still my date is on dec 15th , can u plz help me ..............to detect whether this are the symtoms of preganacy
I am also experiencing the same symptoms. I am also on yasmin and have mised 2 pills in a matter of 2 weeks. My period is due in two weeks. Have u found out whether you're pregnant or was the previous answer right?
It actually sounds like ovulation - which would happen should you miss pills.
If you are two weeks before you next expected cycle then that also makes me believe it is ovulation.
See, what happens is that the egg is released and the corpus lutem (that doesn't look right RE: spelling) begins to produce progesterone. Progesterone is what sustains pregnancy but is also the dominant hormone of post ovulation. If there is no implantation the then corpus lutem will basically die (for lack of a better term before 7 in the morning and javaless) and the cessation of the progesterone triggers the lining to shed and begins a new cycle with the rise of estrogen.
Anyway, all that to say that progesterone peaking so quickly while estrogen drops can lead to the experience of "pregnancy" sysmptoms (the reproductive system can be very cruel that way). I hope that this gives you another perspective on what may be happening.
If you are still unsure you can always take a HPT.
NOTICE: The information provided on this site is not a substitute for professional medical advice,
diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your
physician or other qualified health provider because of something you have read on Wellsphere.
If you have a medical emergency, call your doctor or 911 immediately.